MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Wiener klinische Wochenschrift · 2002

Vestibular symptoms as a complication of sildenafil: a case report.

Hamzavi Jafar, Schmetterer Leopold, Formanek Michael

Клинический случайСтатьяПеревод в очереди

Аннотация

Potential vasodilator side effects of sildenafil such as headache, flushing, dyspepsia, heartburn, nasal congestion, dizziness and visual changes have been frequently observed. We report a 79-year-old man who developed severe vestibular neuritis-like symptoms (horizontal nystagmus with rotatory components and vomiting) two hours after taking 50 mg sildenafil. Additionally, the patient complained of tinnitus in both ears. Internal and neurological examination revealed no pathological findings and the patient had no history of cardiovascular disease. The symptoms lasted for 24 hours and then resolved completely. All of the patient's complaints indicated a drug-related phenomenon. This drug related adverse reaction should be included in the long list of potential side effects of sildenafil.

Для цитирования: Hamzavi Jafar, Schmetterer Leopold, Formanek Michael. Vestibular symptoms as a complication of sildenafil: a case report.. Wiener klinische Wochenschrift. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.